# SDR CALA2013121393683

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 69,865 hours, 25,583 cycles
- Engine: Pwa PW2040
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Frame
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3A INNER WINDOW FRAME FELL OUT.  SECURED INNER WINDOW FRAME IN PLACE.  SHADE OPERATIONS CHECKED NORMAL.
